# SDR CALA2019010200012

- Difficulty date: January 1, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 94,182 hours, 9,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHK FND ZONE C AISLES EMERGENCY LT INOP R3 EMERGENCY POWER PACK M33404 REPLACED AND CHKD OK. DOOR R3 EMERGENCY POWER PACK M334404 REPLACED AND OPS CHECKS OK IAW AMM 33-51-00.
